New several integral inequalities

Main Article Content

Waad Sulaiman


Several new integral inequalities are presented.

Article Details

How to Cite
Sulaiman, W. (2011). New several integral inequalities. Tamkang Journal of Mathematics, 42(4), 505–510.


N. S. Hoang, Notes on an inequalities, J. Ineq. Pure Appl.Math., 9(2009), Art. 42.

W. J. Liu, C. C. Li and J.W. Dong, On an problemconcerning an integral inequality, J. Ineq. Pure Appl.Math., 8 (2007), Art. 74.

Q. A. Ngo, D. D. Thang, T. T. Dat and D. A. Tuan, Notes on an integral inequality, J. Pure Appl. Math., 7(4) (2006), Art. 120.

Similar Articles

<< < 1 2 3 4 5 > >> 

You may also start an advanced similarity search for this article.